MathSciNet Relay Station
MathSciNet bibliographic data
MR1461958 (99b:35184) 35Q53 (35B35 76B25)
Liu, Yue; Wang, Xiao-Ping Nonlinear stability of solitary waves of a generalized Kadomtsev-Petviashvili equation. Comm. Math. Phys. 183 (1997), no. 2, 253–266.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement